# SDR SWAA2014091832093

- Difficulty date: August 20, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 63,101 hours, 51,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 6551463
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE STRAP HOOK CORRODED.  R & R STRAP IAW AMM.
